Second order symmetric duality in nondifferentiable multiobjective programming

Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
Information Sciences (Impact Factor: 4.04). 06/2005; 173(1-3):23-34. DOI: 10.1016/j.ins.2004.06.002


A pair of Mond–Weir type second order symmetric nondifferentiable multiobjective programs is formulated. Weak, strong and converse duality theorems are established under η-pseudobonvexity assumptions. Special cases are discussed to show that this paper extends some work appeared in this area.

Download full-text


Available from: Izhar Ahmad
Show more